# SDR IXXA100051O

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 89,402 hours, 22,417 cycles
- Engine: Ge CFM562C
- Engine time: 35,059 hours, 7,983 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 8063211
- Part serial: WYG34951
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 35,059 hours, 7,983 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL360, NR 1 ENGINE FLAMED OUT. THE CREW ACCOMPLISHED QRH FLAME OUT/IN FLIGHT START CHECKLIST. ENGINE WOULD NOT START, THE CREW LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE MAIN ENGINE CONTROLLER.  OPS CHECK GOOD IAW ERH 70.01, MM 73-21-10 AND ERH 36.02. ACFT WAS RETURNED TO SERVICE.
